# SDR ASAA2020012753966

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,128 hours, 7,243 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: L1 Window
- Part time: 22,131 hours, 7,245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED.   IAW QRH,  TURNED OFF FOR 4 MINUTES AND TURNED BACK ON.  LIGHT CAME BACK ON.  TURNED OFF FOR THE REMAINDER OF FLIGHT.  GROUNDED - YES. REMOVED AND REPLACED THE NR 1 WINDOW IAW AMM 56-11-11. PERFORMED WINDOW HEAT SYSTEM IAW AMM 30-41-00-710-801. TEST SUCCESSFUL. PERFORMED CABIN PRESSURE LEAK CHECK,  NO LEAKS DETECTED. OKAY FOR SERVICE.
